Volume 2, Number 3, 2017


Special Issue on Infinite Horizon Optimal Control and Dynamic Games

Preface: Joël Blot and Alexander J. Zaslavski, Editors

S. M. Aseev, M. I. Krastanov and V. M. Veliov
Optimality conditions for discrete-time optimal control on infinite horizon

Mohammed Bachir and Joël Blot
Infinite dimensional multipliers and Pontryagin principles for discrete-time problems

Noël Bonneuil and Raouf Boucekkine
Viable Nash equilibria in the problem of common pollution

Vivek S. Borkar
An ergodic Stackelberg team problem for controlled diffusions

Vladimir Gaitsgory, Musa Mammadov and Ludmila Manic
On stability under perturbations of long-run average optimal control problems

Kumar Gauttam, K. Suresh Kumar and Chandan Pal
Risk-sensitive control of reflected diffusion processes on orthrant

Valery Y. Glizer, Oleg Kelis}
Upper value of a singular infinite horizon zero-sum linear-quadratic differential game

Dmitry Khlopin
On Lipschitz continuity of value functions for infinite horizon problem

Yokohama Publishers

yokohama publishers